# SDR 746004

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 131,234 hours, 23,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER DECK LEFT ESCAPE SLIDE INADVERTENTLY DEPLOYED.  REMOVED SLIDE ASSEMBLY AND TRANSFERRED TO DEFERRED ITEM.
